# SDR ASAA2019012127894

- Difficulty date: January 21, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 39,362 hours, 11,794 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HF NR 1 PANEL 'FAIL' SHOWN ON BOTH FREQUENCY INDICATORS. SYSTEMS HANDBOOK NOTES POSSIBLE TRANSCEIVER FAILURE. NOTE BOTH HF RADIOS VOICE AND SELCAL CHECK GOOD. NA ACTUAL PROBLEMS NOTED DURING USE. GROUNDED - YES. RESET POWER TO HF SYSTEM. PERFORMED BITE PROCEDURE REF FIM 23-11 TASK 801 SYSTEM OPS NORMALLY. ETOPS GROUND VERIFICATION ACCOMPLISHED.
